Ask an expert
Question

03 Feb 2003

Skin problems
Hi there

I'm 32 years old and have been off the Pill for a year now (after being on for 14 years) and my skin (face/neck/back) is the worst it's ever been (breakouts of pimples). In the beginning I thought by body just needed to adjust but I see no improvement. I saw a skin specialist who prescribed Dalacin-T lotion - I use it every day in the morning and evening and it seems to help a bit as when I don't use it, my skin flares up again. I also run 3 times a week. What else could you suggest as I don't want to go back onto another contraceptive (he suggested Diane).

thanks !
Answer 270 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Scorpio, the easiest would be to go back on the pill again as it does seem that your acne is hormone related. Another option would be to try something like Neo-Medrol® acne lotion. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9323 votes
No
67% - 18744 votes
Vote